# SDR ASAA2024050649491

- Difficulty date: May 6, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36365
- Aircraft time: 25,958 hours, 8,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AFT OF L1 DOOR INOP. GROUNDED - YES. REPLACED LAMP AND OP CK GOOD IAW B737NG AMM 33-51-04-960-801.
